Quantcast



 
Thread Rating:
  • 0 Votes - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5

dizziness from HBP meds

Post: #1
09-29-2011, 03:51 PM
member17815 Offline
**

dizziness from HBP meds

I woke up this morning feeling like the the room was spinning. Closing my eyes made it go away. I stayed in bed 45 minutes more before I got up. I was extremely dizzy for hours.

Is this caused by medications? I just switched meds 3 days ago.




Find all posts by this user Quote this message in a reply
Post: #2
10-01-2011, 12:02 AM
member76148 Offline
**

RE: dizziness from HBP meds

Sorry you are suffering this. Vertigo is awful. Some BP meds can cause this, especially if too much is taken. Examples I know about are Benicar, Cozaar, Diovan. They are all ARBs for relaxing your blood vessels. If you have vertigo, you probably want to visit your doctor and have the doctor check your medications.




Find all posts by this user Quote this message in a reply
Post: #3
10-01-2011, 04:30 PM
member17815 Offline
**

RE: dizziness from HBP meds

I am on Benicar. I didn't see this symptom listed. I am going to have to stop the medication. I am feeling completely awful. Thanks for your help.




Find all posts by this user Quote this message in a reply
Post: #4
10-02-2011, 12:14 PM
member76148 Offline
**

RE: dizziness from HBP meds

Make sure you visit your doctor soon. You don't want to be off the medications for long.




Find all posts by this user Quote this message in a reply
Post: #5
11-26-2012, 11:04 PM
member61042 Offline
**

RE: dizziness from HBP meds

make sure that your blood pressure doesn't go too low. This was one issue that my husband had after he lost a lot of weight. His blood pressure got all the way down to 78/50. he was dizzy and disoriented. The doc lowered his med dose and he started feeling better immediately. He was on Tribenzor and moved to Hyzaar which dropped one of the meds as well.



Find all posts by this user Quote this message in a reply
Post: #6
10-22-2014, 12:57 PM
member38000 Offline
**

RE: dizziness from HBP meds

There's a phenomenon of postural, or standing up, blood pressure drop.



Find all posts by this user Quote this message in a reply
Post: #7
10-17-2015, 09:01 PM
member61894 Offline
***

RE: dizziness from HBP meds

when I first started taking my BP medication I was dizzy. The pharmacist had warned me that this may happen because of the drop in my blood pressure. He said it would take a few days for my body to get use to running on a lower blood pressure then it was use to. After about a week on the meds it worked itself out and I felt so.much better.



Find all posts by this user Quote this message in a reply
Post: #8
03-14-2016, 03:53 PM
member91749 Offline
****

RE: dizziness from HBP meds

It could probably be the medication. I know that Angiotensin II Receptor Blockers and even Calcium Channel Blockers can have dizziness as a side effect. Dizziness is also a side effect for Alpha Blockers and Alpha II Receptor Agonist. Central Agonists can also cause dizziness as a side effect. So in reality, lots of HBP medications can have this side effect. Do you know what specifically the type of your HBP medicine is? If so, you can check if this is a side effect of the medicine. Take care!



Find all posts by this user Quote this message in a reply
Post: #9
06-10-2016, 04:58 AM
member41362 Offline
**

RE: dizziness from HBP meds


(10-01-2011 11:30 PM)arnoldpratt Wrote:  I am on Benicar. I didn't see this symptom listed. I am going to have to stop the medication. I am feeling completely awful. Thanks for your help.



I take three kinds of Blood Pressure Medications thank goodness I haven't felt any dizzyness.I do have Diarrhea quite often though.I am not sure of the Diarrhea is coming from the Meds or is it something that I am drinking or eating.My Doctor didn't prescribe any refills for me on one of my Medicines.Maybe the Doctor doesn't want me coming down with side effects from being on one Medication too long.I had read cases of People being on Medications for at least 3-7 months and that is when their side Effects started.



Find all posts by this user Quote this message in a reply
Post: #10
09-19-2016, 03:58 PM
member69402 Offline
***

RE: dizziness from HBP meds

That's normal. One of the side-effects. Probably, the pills you take are not good for you. Try to figure out some other options, as dizziness is a pretty serious side-effect that makes your life harder.



Find all posts by this user Quote this message in a reply
Post Reply 




                 
                 

Copyright 2007-2018 Chaotic Inceptions - Wellescent.com